# SDR UPS07M49869

- Difficulty date: April 23, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING I/B FLAP I/B ACTUATOR ENCLOSURE, UPPER AFT LARGE ROLLER BEARING MO MOUNTING FOUND CORRODED.  I/B & O/B BUSHINGS MOUNT ELONG HOLE EXCEED LIMIT.  I/B HOLE MATL REMOVED 0.0 06" O/B HOLE MATL REMOVED 0.015". MAX ALLOW DIA 1.000".  FPE C/O DPS4.707 REV AW, NO CORROSION.  REWORK HOLES DIA & THK EVAL & FOUND ACCEPTABLE EN1265-0 7.  BUSHING 2EA FAB EN1265-07.  MPI C/O ON FAB BUSHINGS, FOUND NO CRACK.  BUSHINGS INSTALLED PER EN1265-07.
